# SDR RRXA001649

- Difficulty date: February 17, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT,  FOUND NUMEROUS DRILLED HOLES IN THE AFT LWR CARGO COMPT. TOP OF FLOORBEAM AT STA 1280, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.    REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  PLUGGED EXISTING DISCREPANT HOLES, FABRICATED DOUBLERS FROM 7075-T6 AND INSTALLED IAW DC-8 SRM 51-1-20 AND E.O. #99-236 WITH APPROVED 8110-3 DATED 12-21-99.
